Chủ Nhật, 13 tháng 10, 2013

Side Effects of Antibiotics

Side Effects of Antibiotics Problems of the digestive system
These can be in the form of vomiting, nausea, constipation, and diarrhea and often occur when the medications are used excessively. The use of antibiotics mostly causes irritation of any mucous membrane in the digestive system. Normally, vomiting, nausea, or abdominal problems occur directly after taking the antibiotic and pass as drug absorption in the intestine. Elimination of these symptoms can be managed by getting injections rather than taking oral tablets or in taking antibiotics after or with meals as the food can shield the mucous membranes of the digestive system from direct interaction with the antibiotics.


Allergic reaction
This can occur with antibiotics since these antibiotics are seen by the body as a foreign substance. Allergy to antibiotics is one type of drug allergy. In certain cases, allergies to drugs may have a very severe effect which can endanger the individual’s health. Certain forms of allergy are medically referred to as anaphylactic shock which is a generalized allergic reaction and can cause death in a matter of minutes if not sooner. Stephen Jones syndrome is another type of allergy which causes necrosis of the upper layers of the skin, as well as hemolytic anemia.


The largest risk is found to be to the kidney and liver. It is observed when using large amounts of antibiotics in individuals with pre-existing problems with these organs such as hepatitis, pyelonephritis, and glomerulonephritis. The damage to the liver will show as the appearance of fever, jaundice, dark urine as well as discoloration of stools.
Below are 3 methods to support the system while an individual is taking antibiotics.



http://www.Symptoms-Causes-treatment.blogspot.com detect diseases at an early stage symptoms, and find out the causes and treatments best suited.







Probiotic Supplements
Antibiotics not only kill the bacteria triggering the illness but they also kill beneficial bacteria known as probiotics which add to a healthy digestive system. By orally consuming a probiotic supplement it can help prevent problems of the gastrointestinal system resulting from the use of antibiotics according to a review of research published in 2008. Probiotics are also found in certain fermented foods such as yogurt as well as kefir and can deflect yeast infection as well.


Herbal Tea
When an individual experiences nausea while taking antibiotics, try sipping ginger tea to calm the stomach. Another common problem among individuals on antibiotics is loose stools that can be calmed by drinking raspberry leaf tea.


Milk Thistle
Taking antibiotics can add strain to the liver which is accountable for breaking down the drugs ingested. The herb milk thistle has been linked with protecting antioxidant effects on the liver.













Không có nhận xét nào:

Đăng nhận xét